A community of people interested in weight loss and dieting. Ask a question, join a conversation, share experiences: balanced menus, popular diets, exercise, metabolism, healthy snacks, nutrition, and weight loss surgery.
I have an infection and am taking cipro and flagyl. I thought that because of the rules around taking one on an empty stomach and the other with food and because it makes my insides not feel so good that I would lose weight. Not so! I can almost watch my thighs grow! I've been good except to help the burning in my gut I did make some tapioca pudding yesterday and ate it all last night. I've cut my wine as it is a no no with the drugs and thought that would help too. Has anyone else experienced weight gain on antibiotics?
I don't know for sure, but as someone who has been on multiple antibiotics since Dec and having a very tough time with my weight, I'd like to think it's part of why I'm so challenged. I can relate to taking some with food and some without, then also probiotics that need to be taken hours apart from the antibiotics! As a result, I have two pill cases, each with AM/PM sections, or else I lose track.
Let me know if you feel a return to equilibrium once you are finished with the antibiotics. In the meantime, hang in there and at least you know you're knocking out your infection!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.